# SDR IPXA201806040270

- Difficulty date: May 18, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 73,942 hours, 14,897 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: ARC074415
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER T/E PANEL SUPPORT ANGLE WAS CHAFED,  ADJACENT TO PANEL 551BB.   REMOVED,  FABRICATED,  AND INSTALLED A REPLACEMENT SUPPORT ANGLE IAW DWG ARC0744, AND SRM 51-33-01.
